# SDR SIMA200219808

- Difficulty date: July 6, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING MBV MAINTENANCE, FOUND DENT 3 INCHES FORWARD OF FRAME 20, BELOW STRINGERS 15L.  PERFORMED EDDY CURRENT AND THICKNESS CHECK AND FOUND NO DEFECT.  DENT TREATED FOR CORROSION AND ACCEPTED AS IS IAW EMB GST-2182/02.  (M)
